Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 8, NWS Little Rock, AR

April 20, 201113 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 20, 2011, 7:35 PM CDT for 13 counties in Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 7:35 PM CDT (00:35 UTC)
Expired
Apr 20, 2011, 10:30 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lincoln County, AR, Montgomery County, AR, Ouachita County, AR, Pike County, AR

The radar

The Little Rock radar (KLZK), 84 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 8:00 PM CDTFLASH FLOOD3 Ene Jenkins Ferry, ARWATER IS COVERING COUNTY ROAD 8.
Apr 20, 9:15 PM CDTFLASH FLOODMalvern, ARGRIGSBY FORD ROAD HAS WATER OVER THE ROADWAY. RELAYED BY KATV IN LITTLE ROCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1739 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1739 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1671 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WGUS54 KLZK 210039
FFWLZK
ARC001-019-025-039-041-051-053-059-069-079-097-103-109-210330-
/O.NEW.KLZK.FF.W.0008.110421T0039Z-110421T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
735 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  CLARK COUNTY IN SOUTHWEST ARKANSAS...
  CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  DALLAS COUNTY IN SOUTHWEST ARKANSAS...
  GRANT COUNTY IN CENTRAL ARKANSAS...
  HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN DESHA COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
  PIKE COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...

* UNTIL 1030 PM CDT

* AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AS MUCH AS 4 INCHES OF RAIN HAS FALLEN IN THE PAST SEVERAL HOURS
  OVER PARTS OF THE WARNED AREA. WITH SEVERAL MORE HOURS OF RAIN 
  EXPECTED...FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION 
  MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL
  TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WHITE RIVER NWR...    STAR CITY...          SHERIDAN...
  RISON...              PINE BLUFF...         MURFREESBORO...
  MALVERN...            LAKE GREESON...       GRAYS LAKE...
  DEGRAY LAKE...        ARKADELPHIA...        YANCOPIN...
  WOODVILLE...          WHITEFIELD...         WHITE HALL...
  WHELEN SPRINGS...     WARBRITTON...         WABBASEKA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3391 9106 3375 9310 3381 9313 3384 9328
      3395 9337 3394 9352 3400 9380 3417 9382
      3418 9390 3437 9393 3443 9269 3441 9268
      3441 9262 3444 9260 3449 9121 3445 9121
      3444 9117

$$

56

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 6:41 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 20, 6:41 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
641 PM CDT WED APR 20 2011

.AVIATION...

FRONT THAT PUSHED THROUGH THE STATE ON TUE NIGHT HAS STALLED
ACROSS THE LA/AR BORDER AT THIS TIME. SHRA AND TSRA WILL CONTINUE
ACROSS CENTRAL AND SOUTHERN ARKANSAS THROUGH THE EVENING WITH
WIDESPREAD MVFR CONDITIONS. NRN SITES WILL SEE THE VFR CONDITIONS
PERSIST THROUGH THE EVENING BEFORE PRECIP CHANCES BEGIN INCREASING
OVERNIGHT AND CIGS START TO DROP. FURTHER SOUTH...LOW LEVEL STATUS
WILL KEEP MVFR AND LOW LEVEL VFR CIGS THROUGH MUCH OF THE
NIGHT...THOUGH SOME IMPROVEMENT COULD OCCUR. HAVE MENTIONED SHRA
AND TSRA FOR MOST SITES BY THU MORNING AS THE FRONT BEGINS LIFTING
BACK NORTH.

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT WED APR 20 2011/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

BUSY AFTN ACRS THE FA DEALING WITH ELEVATED STORMS/HAILERS ACRS
MAINLY CNTRL AR. ACTIVITY OCCURRING WELL N OF THE SFC BNDRY THAT
WAS STALLED OUT ACRS NRN LA...AND BEING AIDED BY AN APCHG SHRTWV FM
THE W. STRONG/SVR STORMS WL CONT INTO THE EARLY EVENING HRS...AS A
SVR TSTM WATCH RMNS IN EFFECT UNTIL 21/02Z.

UNSETTLED WX CONDS WL CONT ACRS THE MID SOUTH FOR THE NEXT SEVERAL
DAYS AS THE AFOREMENTIONED FNTL BNDRY WL BEGIN LIFTING BACK SLOLY
NWD STARTING TNGT AND THU. BEST SHRA/TSRA CHCS WL ALSO SHIFT NWD
WITH THE FNT IN THE COMING DAYS. LOCATIONS TO THE S OF THE BNDRY WL
SEE A RETURN TO WARM AND HUMID CONDS...WITH JUST SLGT CHCS OF
CONVECTION.

MODELS CONT TO INDC THAT HEADING INTO THE WEEKEND...THE FNTL BNDRY
WL BE SITUATED NEAR THE AR/MO BRDR. A SERIES OF UPR LVL IMPULSES WL
CONT TO TRACK EWD THRU THE REGION...RESULTING IN ADDITIONAL PDS OF
SHRA/TSRA. BEST CHCS WL CONT TO BE GENERALLY ALONG AND N OF THE
BNDRY...MAINLY AFFECTING NRN AR.

LONG TERM...SUNDAY THROUGH WEDNESDAY

STATIONARY FRONT WILL BE POSITIONED JUST NW OF THE CWA AT THE START
OF THE LONG TERM...WITH UPPER LEVEL FLOW OVER THE REGION REMAINING
NEARLY PARALLEL TO THIS FRONT. WITH MULTIPLE UPPER DISTURBANCES MOVE
OVER THE REGION ABOVE THE FRONT...SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED SUN AND MON. RIGHT NOW...THE BEST POPS
WILL REMAIN ACROSS THE FAR NW SECTIONS OF THE STATE...OR IN AREAS IN
CLOSER PROXIMITY TO THIS STALLED FRONT. IF THIS FRONT STALLS FURTHER
SOUTH DURING THIS PERIOD...BETTER CHANCES FOR HEAVY RAINFALL WILL BE
POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. THIS SCENARIO
WARRANTS FURTHER ATTENTION IN THE COMING DAYS AS THE HEAVY RAINFALL
WILL INCREASE THE THREAT FOR FLASH AND RIVER FLOODING ACROSS THIS
REGION OF THE STATE...ESPECIALLY IF THE FRONT STALLS FURTHER SOUTH
THAT CURRENTLY EXPECTED.

BY TUE...AN UPPER LEVEL TROUGH WILL MOVE EAST INTO THE PLAINS...WITH
THE STALLED FRONT LIFTING FURTHER NORTH...AND STRONGER SRLY SFC FLOW
DEVELOPING ACROSS THE STATE. A DRY LINE AND COLD FRONT WILL THEN
MOVE TOWARDS THE STATE TUE INTO WED...WITH SHOWERS AND THUNDERSTORMS
POSSIBLE FOR MUCH OF AR. GIVEN THE TIME OF YEAR...FORECAST UPPER
LEVEL DYNAMICS...AND PERSISTENT MOISTURE ADVECTION INTO THE STATE
OVER SEVERAL DAYS...THE THREAT FOR WIDESPREAD SEVERE WEATHER WILL
EXIST WITH THIS SYSTEM. HOWEVER...THERE DOES REMAIN SOME UNCERTAINTY
REGARDING TIMING AND OTHER DETAILS WITH THIS EARLY NEXT WEEK
SYSTEM...AND FORECAST ADJUSTMENTS WILL BE POSSIBLE IN THE COMING
DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     50  67  61  79 /  50  60  30  30
CAMDEN AR         59  79  66  83 /  50  30  20  10
HARRISON AR       45  64  60  77 /  40  70  40  40
HOT SPRINGS AR    55  74  65  82 /  60  40  20  20
LITTLE ROCK   AR  54  72  64  82 /  60  40  20  20
MONTICELLO AR     60  79  66  86 /  50  30  20  10
MOUNT IDA AR      55  73  64  81 /  60  40  20  20
MOUNTAIN HOME AR  44  63  60  79 /  30  70  40  40
NEWPORT AR        51  69  63  80 /  50  60  30  30
PINE BLUFF AR     57  76  63  84 /  60  40  20  10
RUSSELLVILLE AR   52  69  60  81 /  60  60  30  30
SEARCY AR         52  69  63  80 /  60  60  20  20
STUTTGART AR      55  74  63  82 /  60  40  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...58 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Apr 20, 6:30 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 PM CDT WED APR 20 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
630 PM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH OVER CENTRAL AND
SOUTHERN ARKANSAS...JUST TO THE NORTH OF A STALLED OUT FRONTAL
BOUNDARY. SOME OF THESE STORMS WILL BE STRONG TO POSSIBLY SEVERE
THROUGH 9 PM WITH HAIL UP TO THE SIZE OF QUARTERS.

IN ADDITION TO THE POSSIBLE SEVERE WEATHER...THESE STORMS WILL TRACK
OVER THE SAME AREA WHERE HEAVY RAIN HAS ALREADY FALLEN LEADING TO
THE POSSIBILITY OF FLASH FLOODING.

THE ACTIVITY WILL SLOWLY DIMINISH THROUGH THE EVENING AND OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY...THE STATIONARY FRONT IN LOUISIANA WILL MOVE NORTH AS A
WARM FRONT AND BRING ANOTHER ROUND OF THUNDERSTORMS TO THE STATE.
THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF
THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE
HAIL BEING THE MOST LIKELY THREAT.

ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN
THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA.

FINALLY...ON TUESDAY THE COMPUTER MODELS ARE SHOWING A SETUP THAT
COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG
THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET
CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL
DAYS.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE
AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL
BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO
EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF
THE OZARKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/62/56

In the hours before

Special weather statement, Apr 20, 6:56 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
656 PM CDT WED APR 20 2011

ARZ024-032-033-045-210040-
CLEBURNE AR-FAULKNER AR-LONOKE AR-WHITE AR-
656 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEBURNE...WESTERN
WHITE...CENTRAL FAULKNER AND EXTREME NORTHWESTERN LONOKE COUNTIES
UNTIL 745 PM CDT...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF PICKLES GAP...OR 6 MILES EAST OF
CONWAY...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LAKE CONWAY...        CONWAY...             VILONIA...
  SPRINGHILL...         PICKLES GAP...        MT VERNON...
  MCRAE...              GRAVEL HILL...        ENOLA...
  CROSBY...             BEAVER FORK LAKE...   SIDON...
  SALTILLO...           ROMANCE...            OTTO...
  JOY...                HOLLAND...            HAMLET...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 123 AND 133.

LAT...LON 3540 9184 3510 9174 3500 9242 3517 9249
TIME...MOT...LOC 2357Z 250DEG 29KT 3512 9235

56
Local storm report, Apr 20, 6:58 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TORNADO          3 SSE DANVILLE          35.01N 93.37W
04/14/2011  F1               YELL               AR   NWS STORM SURVEY

            AN EF1 TORNADO TOUCHED DOWN 3.7 MILES SE OF DANVILLE AND
            TRAVELLED EIGHT TENTHS OF A MILE BEFORE LIFTING 3.6 MILES
            SE OF DANVILLE. A BARN WAS DESTROYED AND TWO PIECES OF
            FARMING EQUIPMENT WERE DAMAGED. SEVERAL TREES WERE BLOWN
            DOWN. THE DAMAGE PATH WAS LOCATED ENTIRELY ON PRIVATE
            PROPERTY.

&&

224
Local storm report, Apr 20, 7:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             CONWAY                  35.09N 92.45W
04/20/2011  M0.75 INCH       FAULKNER           AR   TRAINED SPOTTER

            DIME SIZE HAIL WAS REPORTED.

&&

224
Special weather statement, Apr 20, 7:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
709 PM CDT WED APR 20 2011

ARZ056-057-064-065-210055-
ARKANSAS AR-DESHA AR-JEFFERSON AR-LINCOLN AR-
709 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARKANSAS...SOUTHEASTERN
JEFFERSON...NORTHERN LINCOLN AND NORTHERN DESHA COUNTIES UNTIL 800 PM
CDT...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELMWOOD TO 3 MILES
SOUTHWEST OF CANE CREEK LAKE...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WHITE RIVER NWR...    STAR CITY...          YANCOPIN...
  WOODVILLE...          WHITEFIELD...         WATSON...
  TRUSTEN HOLDER WMA... STIMSON...            RICHARDSON...
  NEBO...               MORGAN PT REC AREA... MITCHELLVILLE...
  MILLS...              MERRISACH LAKE...
  LITTLE BAYOU METO PARK...                   LINWOOD...
  LANGFORD...           GRADY...

LAT...LON 3428 9106 3422 9105 3419 9107 3414 9107
      3414 9108 3413 9106 3386 9109 3389 9191
      3432 9180 3434 9104 3429 9104
TIME...MOT...LOC 0009Z 271DEG 28KT 3423 9171 3390 9180

56
Local storm report, Apr 20, 7:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             BLUE BALL               34.95N 93.70W
04/20/2011  E0.50 INCH       SCOTT              AR   TRAINED SPOTTER

&&

58
Special weather statement, Apr 20, 7:26 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
726 PM CDT WED APR 20 2011

ARZ022-031-032-038-039-210110-
CONWAY AR-FAULKNER AR-PERRY AR-POPE AR-YELL AR-
726 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POPE...SOUTHWESTERN
CONWAY...EXTREME SOUTHWESTERN FAULKNER...EASTERN YELL AND PERRY
COUNTIES UNTIL 815 PM CDT...

AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF OLA...OR 9 MILES SOUTHEAST
OF DANVILLE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PERRYVILLE...         MORRILTON...          SEQUOYA PARK...
  POTTSVILLE...         PLAINVIEW...          PETIT JEAN SP...
  PETIT JEAN RIVER WMA...                     PETIT JEAN MTN...
  PERRY...              OPPELO...             OLA...
  NIMROD LAKE...        LAKE ATKINS...        HOUSTON...
  HATTIEVILLE...        HARRIS BRAKE...       HAPPY BEND...
  GALLA CREEK WMA...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 88 AND 109.

LAT...LON 3535 9281 3497 9256 3484 9330 3511 9340
TIME...MOT...LOC 0026Z 257DEG 28KT 3500 9324

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:09 PM CDTSpecial Weather StatementLZKArkansas, Lincoln46 min
Apr 20, 7:26 PM CDTSpecial Weather StatementLZKPerry44 min
Apr 20, 7:51 PM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson44 min
Apr 20, 8:02 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Yell25 min
Apr 20, 8:30 PM CDTSpecial Weather StatementLZKClark45 min
Apr 20, 8:55 PM CDTSpecial Weather StatementLZKCalhoun, Cleveland, Lincoln45 min
Apr 20, 9:15 PM CDTSpecial Weather StatementLZKLincoln45 min
Apr 20, 9:20 PM CDTSpecial Weather StatementLZKClark45 min
Apr 20, 10:28 PM CDTSpecial Weather StatementLZKCalhoun47 min
Apr 20, 10:34 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland26 min
Apr 20, 10:45 PM CDTSevere Thunderstorm WarningLZKClark, Pike30 min
Apr 20, 10:58 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln32 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas30 min
Apr 21, 12:28 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun35 min
Apr 21, 1:21 AM CDTFlash Flood WarningLZKClark, Dallas, Ouachita3 hr
Apr 21, 2:16 AM CDTFlash Flood WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita2 hr
Apr 21, 4:47 AM CDTFlash Flood WarningLZKBradley, Calhoun, Clark, Cleveland, Dallas, Ouachita2 hr
Apr 21, 9:09 AM CDTRiver Flood AdvisoryLZKClark, Hot Spring36 hr
Apr 21, 9:09 AM CDTRiver Flood AdvisoryLZKCalhoun, Ouachita36 hr
Apr 21, 10:15 AM CDTRiver Flood AdvisoryLZKWhite, Woodruff36 hr
Apr 21, 10:52 AM CDTSpecial Weather StatementLZKPolk48 min
Apr 21, 11:35 AM CDTSpecial Weather StatementLZKPolk30 min
Apr 21, 11:58 AM CDTSpecial Weather StatementLZKPike62 min
Apr 21, 12:01 PM CDTSpecial Weather StatementLZKMontgomery59 min
Apr 21, 1:02 PM CDTSpecial Weather StatementLZKMontgomery, Pike, Scott43 min
Apr 21, 1:44 PM CDTSpecial Weather StatementLZKDallas61 min
Apr 21, 1:45 PM CDTSpecial Weather StatementLZKMontgomery, Scott45 min
Apr 21, 5:13 PM CDTSpecial Weather StatementLZKHot Spring47 min
Apr 21, 5:49 PM CDTSevere Thunderstorm WarningLZKLogan, Scott24 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.